Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v45.i3.40
pages 34-52

Control Problem with Non-Separated Multipoint and Integral Conditions

Kamil Rajab ogly Aida-zade
Institute of Cybernetics of National Academy of Sciences of Azerbaijan, Baku (Azerbaijan)
Vagif Maarif oglu Abdullayev
Institute of Cybernetics of National Academy of Sciences of Azerbaijan, Baku

SINOPSIS

The problems of optimal control with non-separated multipoint and integral conditions are investigated. It is proposed to use the optimization methods of the first order, applying the formulas of the functional gradient derived in the work, for the numerical solution. To solve the direct and conjugate boundary value problems, an approach that is based on convolution operation of integrated conditions into the non-separated local ones and their consecutive shift, which is analogous to the conditions transfer, is proposed. This approach allows one to reduce the solution of the initial boundary value problems to solving the auxiliary Cauchy problem and system of linear algebraic equations. The results of the experiments are given.


Articles with similar content:

Matrix Integro-Differential Riccati Equation for Parabolic System
Journal of Automation and Information Sciences, Vol.46, 2014, issue 1
Miroslav M. Kopets
Sweep Algorithm for Solving Discrete Optimal Control Problems with Three-point Boundary Conditions
Journal of Automation and Information Sciences, Vol.40, 2008, issue 7
Mutallim Mirzaakhmed ogly Mutallimov, Rena Takhir kyzy Zulfugarova, Fikret Akhmed Ali Ogly Aliev
INTEGRAL FORMULAS IN ELECTROMAGNETIC ELASTICITY OF HETEROGENEOUS BODIES. APPLICATION IN THE MECHANICS OF COMPOSITE MATERIALS
Composites: Mechanics, Computations, Applications: An International Journal, Vol.8, 2017, issue 2
Vladimir I. Gorbachev
Solution of the Time-Optimal Problem for a Class of Linear Systems
Journal of Automation and Information Sciences, Vol.28, 1996, issue 1-2
Ye. A. Kramarenko
Multicriteria Control of Nonlinear Objects with Distributed Parameters
Journal of Automation and Information Sciences, Vol.33, 2001, issue 3
Sergey V. Sokolov